Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Cipro interact with Zithromycin?

Answered by
Dr.
Dr. Benard Shehu

Cardiologist

Practicing since :2004

Answered : 2257 Questions

default
Posted on Fri, 3 Mar 2017 in Hypertension and Heart Disease
Question: Can you take Cipro with atrial fib, HTN, pacemaker.
Or zithromycin?
doctor
Answered by Dr. Benard Shehu 1 hour later
Brief Answer:
Following advice

Detailed Answer:
Hi and thank you for asking!
I read your query and understood your concerns.

You can take Cipro even if you are a patients with atrial fibrillation, hypertension and pacemaker. Cipro is effective in combating infections and is a safe drug with minimal side effects.

On the other hand Zythromicin has much more side effects especially in your case.

Wish you health!
Dr. Shehu
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Fibrillation

doctor1 MD

hi , I am suffering from hypertension from last 7 years .Initially I was on cardiac-H ,Losacar-H .But in 2009 I had atrial fibrillation and was on Olmazest40 , calaptin 40 and ceruvin75.But it was not working well .Now I am on Ecosperin-75, amlovas & amlodec.It has worked well.But I developed little swelling of foot and a little pain in knees.Should I stop amlodec & amlovas and use some other medicine ?

doctor1 MD

I have recurrent atrial fibrillation status post radio frequency ablation and bilateral thoracotomy this seems to be made wose during high stress job experiences as a nurse anesthetist will I just have continue to work like this or does this condition qualify for disability

doctor1 MD

My mother is 72 years old and had a cardiac ablation performed around February 21 for atrial fibrillation. It became complicated with a nick in her artery and she was hospitalized for 5 days afterward. Since then she has had 5 episodes of a rapid heart rate and has been hospitalized for this 4 additional times, and is currently in the hospital. The doctors want to do another cardiac ablation but I am worried as the doctor told her the reason she was having so many issues now is because the heart is irritated and needs to heal and could take an additional 8 weeks to heal. Wouldn t another procedure irritate it more?

doctor1 MD

Hello Doctor, My mother is suffering from a heart condition known as atrial fibrillation and has suffered from severe falls recently and also has a haemangioma in her upper spinal region in the T3 and T4 spinal area. Please tell me what can be done to remedy the situation without surgery because she is 78 yrs old and surgery could be fatal. Thanks, Bonny Sanyal YYYY@YYYY

doctor1 MD

Hi sir...I'm uploading the ecg report ...Could you please shed some light on it...

doctor1 MD

I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My cardiologist wants to implant a pacemaker and is talking about using either Tikosyn (Dofetilide) or...

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...